CARAVENNA FRANCESCO

Room: 
U05, Piano: P03, Stanza: 3016
Via Roberto Cozzi 55 - 20125 MILANO
Role: 
Full professor
Academic disciplines: 
PROBABILITY AND STATISTICS (MAT/06)
Telephone: 
0264485752

Publications

  • Caravenna, F., Sun, R., & Zygouras, N. (2020). The two-dimensional KPZ equation in the entire subcritical regime. ANNALS OF PROBABILITY, 48(3), 1086-1127.
  • Caravenna, F., Garavaglia, A., & van der Hofstad, R. (2019). Diameter in ultra-small scale-free random graphs. RANDOM STRUCTURES & ALGORITHMS, 54(3), 444-498.
  • Caravenna, F., Sun, R., & Zygouras, N. (2019). The dickman subordinator, renewal theorems, and disordered systems. ELECTRONIC JOURNAL OF PROBABILITY, 24, 1-40.
  • Caravenna, F., & Doney, R. (2019). Local large deviations and the strong renewal theorem. ELECTRONIC JOURNAL OF PROBABILITY, 24(0), 1-48.
  • Caravenna, F., Sun, R., & Zygouras, N. (2019). On the Moments of the (2 + 1) -Dimensional Directed Polymer and Stochastic Heat Equation in the Critical Window. COMMUNICATIONS IN MATHEMATICAL PHYSICS, 372(2), 385-440.